# SDR 07FDEA04689

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,948 hours, 9,175 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 330 CABIN V/S CONSTANTLY AT 150 CLIMB, FWD  OUTFLOW VALVE SHOWED NEARLY OPEN, SYS 1 REG  FAULTED.  SYS 2 TOOK OVER AS NECESSARY BUT CABIN V/S  INCREASED TO 200FPM, THEN SELECTED MANUAL BUT OUTFLOW VALVE WOULD NOT CLOSE.  ELECTED TO MAKE  PRECAUTIONARY LANDING IN PHX AS UNABLE TO MAINTAIN  CABIN ALT BELOW 10,000FT.  FOLLOWED ALL ECAM AND QRH PROCEDURES.  MEL/CDL: 21-31-02-A  CATEGORY: C EXPIRATION: 05NOV07  "MEL 21-31-02-A: CABIN PRESS CTL SYSTEM NR 1 INOP SYSTEM 1.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER POSITION NR 1 TEST OK AND BITE CHECKS NORMAL WRI 21-30/9624 COMPLETED PER TSI.  REMOVED AND REPLACED AFT CABIN PRESSURE OUTFLOW VALVE, OPS CHECK GOOD, REF A300-600 AMM 21-31-12-4.
